# SDR YENA200103

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 2,695 hours, 1,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3379
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DAILY MAINTENANCE CHECK EPSU FWD LEFT FAULT.  REMOVED AND REPLACED EPSU UNIT IAW AMM 33-51-38.  OPS CHECK GOOD.
